# SDR DL76S972111

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111T30131
- Condition: Corrosion
- Location: Bs 950-955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 1-60000-3, CORROSION WAS FOUND DIRECTLY UNDER THE DRAIN SCREEN LOCATED AT APPROXIMATELY LBL 70.  THE RESULTING BLENDS, WITH A MAXIMUM DEPTH OF .155, ARE SHOWN ON FIGURE 1.  TO FACILITATE INSTALLATION OF A REPAIR DOUBLER UNDER THE LBL 74.81 FLOORBEAM LOWER CHORD.  THE CHORD WAS CUT AT APPROXIMATE FS 938.  A REPLACEMENT SECTION WILL BE FABRICATED PER DAL DWG 53-0900-004, AND WILL INCORPORATE A MILLED STEP IN THE LOWER FLANGE TO ACCOMMODATE THE DOUBLERS.  OTHER DAMAGES EXISTS, REF ER/A 330720-14.
